# SDR IPXA2022090485888

- Difficulty date: September 4, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 36,318 hours, 24,632 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Punctured
- Location: Rt Elevator
- Component: Elevator
- Component part number: 183N200336
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ARIGHT ELEVATOR LOWER SKIN PUNCTUREDREPAIRED DAMAGED SKIN IAW EO B757-5520-84504-A
